# SDR FDEA201605031446

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING LIGHTNING STRIKE REPAIR ON FUSELAGE SKIN AT STATION 1240, ABOVE STRINGER -8L, FOUND OUT OF LIMITS BY SRM, REQUIRES REPAIR.  ACCOMPLISHED EA F-5330-T0324536 PT 1.  CATEGORY A MAJOR REPAIR.
